Jump to content
Sign in to follow this  
SCPA

seritonergic combos

Recommended Posts

I've seen quite a few pts coming from psych on CNS stimulant + SSRI ... thoughts on the safety of these combos? 

Share this post


Link to post
Share on other sites

I've seen quite a few pts coming from psych on CNS stimulant + SSRI ... thoughts on the safety of these combos? 

#1 cause of seritonin syndrome, psychiatric consult.......... beware

  • Upvote 1

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×

Important Information

Welcome to the Physician Assistant Forum! This website uses cookies to ensure you get the best experience on our website. Learn More